# SDR SWAA086579

- Difficulty date: November 23, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 48,573 hours, 41,060 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: BCREFA1210
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIVERSION, UNIDENTIFIED ODOR IN PAX CABIN AT ALTITUDE.  INSPECTED FOUND GASPER C/B POPPED.  INSPECTED AREA, NO DAMAGE NOTED.  REMOVED AND REPLACED GASPER FAN PER MM.
